So this past weekend I got dizzy on Sunday. Then on tuesday my ear started crackling and felt like there might have been fluid in it. This morning(thursday), I woke up with a sore throat (post nasal drip). I have been getting sinus infections about every other month. My ENT told me that I should be on Flonase all of the time, but my nose has been so dry, that when I blow it, there is a little bit of blood in the tissue. I have no allergies, but my nasal passageways seem to be inflamed. I havent taken the Flonase in over a month now. I think my main stemming from the inflamation (inflammation) was caused by my birth control pills, which I just stopped last week. So, my question is, does anyone think I should take the Flonase for a couple of days to see if my symptoms clear? Or should I try and wait it out? I hate taking meds!! Any suggestions would be appreciated. I dont want to call the ENT again, if I dont have to. Thank you!!
Considering that you are not yet comfortable with the Flonase...I would try nasal irrigation (at least once)to flush out your sinuses. All that is required is a nasal bulb (for babies), non iodized salt and a tiny pinch of baking soda (or without, if you prefer)in a cup of warm water.
After that and before bed, try a saline nasal spray. It's harmless, as it's only saline. I personally like sinofresh (with mint) but you can use the cheapest saline spray to help keep your nasal passage ways moisturized. Spray the saline spray in your nostrils 3-4 times a day, the last before bed and see if this helps any. If after a few weeks, you find no relief...you still have Flonase to try.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.